# SDR UPS204148

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1110-1135
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON STRINGER AT STA 1110 TO 1135 STR 15 LT.  MAINTENANCE REMOVED CORROSION IAW SRM 51-10-6 AND REWORKED IAW SRM 53-10-1.  REPAIRED STRINGER 15 LT IAW SRM 53-10-2, STRINGER TIE AT 1110.  ALSO, REPAIRED AND INSTALLED IAW SRM 51-20-1 AND 51-30-02.
